Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 46, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 4, 2014, 10:11 PM CDT for Montgomery County, Stewart County, Tennessee. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2014, 10:11 PM CDT (03:11 UTC)
- Expired
- Jun 4, 2014, 11:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Montgomery County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 44 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 10:50 PM CDT | TSTM WND DMG | Woodlawn, TN | SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND WOODLAWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 7:24 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
006
WUUS54 KOHX 050311
SVROHX
TNC125-161-050400-
/O.NEW.KOHX.SV.W.0046.140605T0311Z-140605T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1011 PM CDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STEWART COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1100 PM CDT
* AT 1011 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 15 MILES
NORTHWEST OF BIG ROCK...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
DOVER...BIG ROCK...LAND BETWEEN THE LAKES...INDIAN MOUND...WOODLAWN
AND CUMBERLAND CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. THE SAFEST
PLACE IS INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM THURSDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3667 8786 3664 8784 3665 8734 3662 8730
3637 8760 3637 8771 3633 8780 3668 8807
3668 8799
TIME...MOT...LOC 0311Z 312DEG 27KT 3675 8786
$$
SHAMBURGER2 follow-up statements
874
WWUS54 KOHX 050327
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1027 PM CDT WED JUN 4 2014
TNC125-161-050400-
/O.CON.KOHX.SV.W.0046.000000T0000Z-140605T0400Z/
STEWART TN-MONTGOMERY TN-
1027 PM CDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN MONTGOMERY AND STEWART COUNTIES...
AT 1026 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF WOODLAWN
TO LAND BETWEEN THE LAKES...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
DOVER...BIG ROCK...LAND BETWEEN THE LAKES...INDIAN MOUND...WOODLAWN
AND CUMBERLAND CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. THE SAFEST
PLACE IS INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3667 8786 3664 8784 3665 8734 3662 8730
3637 8760 3637 8771 3633 8780 3668 8807
3668 8799
TIME...MOT...LOC 0327Z 313DEG 26KT 3674 8744 3659 8794
$$
SHAMBURGER905
WWUS54 KOHX 050345
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1045 PM CDT WED JUN 4 2014
TNC125-161-050400-
/O.CON.KOHX.SV.W.0046.000000T0000Z-140605T0400Z/
STEWART TN-MONTGOMERY TN-
1045 PM CDT WED JUN 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN MONTGOMERY AND EASTERN STEWART COUNTIES...
AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WOODLAWN TO DOVER...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
DOVER...INDIAN MOUND...WOODLAWN AND CUMBERLAND CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. THE SAFEST
PLACE IS INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3633 8780 3668 8799 3667 8786 3664 8784
3665 8734 3662 8730 3637 8760 3637 8771
TIME...MOT...LOC 0345Z 313DEG 26KT 3660 8737 3646 8787
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 8:40 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 4, 8:40 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 840 PM CDT WED JUN 4 2014 .UPDATE... HEAVY RAINFALL APPEARS TO BE MASSING ACROSS WESTERN PORTIONS OF KY. 1 TO 3 INCH RAINFALL TOTALS ARE LOOKING MORE AND MORE LIKELY ACROSS THE NORTHERN PORTIONS OF THE MID STATE. JUST POPULATED WITH THE LATEST HPC QPF GUIDANCE AND IT DOES INDEED JACK UP OUR QPF FOR THE OVERNIGHT. HOWEVER...FFG LOOKS SAFE AT THIS POINT AND A WIDESPREAD FLOOD EVENT IS NOT EXPECTED. WILL GO AHEAD AND ADD THE POTENTIAL FOR HEAVY RAINFALL IN THE GRIDS. THE HEAVIER RAINFALL THREAT WILL MOVE INTO OUR SOUTHERN COUNTIES AFTER MIDNIGHT SO I WILL INCLUDE THAT AS WELL. OTHERWISE...TORNADO WATCH CONTINUES. 2 SEVERE CELLS ARE NOTED ON RADAR. ONE IS SOUTHEAST OF BOWLING GREEN AND THE OTHER NORTH OF HOPKINSVILLE. BOTH OF THESE WILL TRANSLATE EAST SOUTHEAST AND THE CONVECTION SHOULD REACH OUR NORTHERN MOST COUNTIES BETWEEN 9 PM AND 11 PM. LAPS HELICITY VALUES DO INCREASE SOME AS WE MOVE TOWARD OUR PLATEAU. UPDATE OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 708 PM CDT WED JUN 4 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. LOOKING FOR OVERALL BEST CHANCE OF SHWRS/TSTMS ASSOCIATED WITH DEVELOPING MCS TO IMPACT TAF SITES 05/02Z-05/05Z CKV...05/03Z-05/06Z BNA...TO 05/05Z-05/08Z...WITH SOME CONVECTIVE GUSTS TO 40KTS ALSO POSSIBLE. SOME HEAVY RAINFALL EXPECTED WITH THIS BEST WINDOW OF TSTMS TOO. EXPECT DEVELOPING MCS TO PASS S OF THESE AREAS AFTER 05/05Z E - 05/08Z W WITH VCSH POSSIBLE. WITH SFC BOUNDARY NOT EXPECTED TO MOVE INTO MID STATE UNTIL 18Z ON THU...WILL ADDRESS CONTINUED POTENTIAL OF TSTMS THRU 05/24Z WITH VCTS REMARKS. PREV DISCUSSION.../ISSUED 331 PM CDT WED JUN 4 2014/ MESOSCALE UPDATE...FINAL THOUGHTS LINE OF CONVECTION FROM JUST SOUTH OF SAINT LOUIS EASTWARD ACROSS SOUTHERN ILLINOIS INTO SOUTHWEST INDIANA. ELEVATED MIXED LAYER FROM OKLAHOMA EASTWARD INTO TENNESSEE BEGINNING TO RELAX A BIT OVER MIDDLE TENNESSEE AT 20Z. 35-40 KNOT 850 MBAR JET PUNCHING UP ALONG THE OHIO RIVER WITH A NORTHWESTERLY 500 MBAR JET INTERSECTING. ALL THIS IN AREA OF TORNADO WATCHES. PRECIPITABLE WATER CLOSE TO 2 INCHES WILL ADVECT SOUTHEASTWARD TONIGHT FROM SOUTHEASTERN MISSOURI INTO MIDDLE TENNESSEE. ONCE THE INITIAL LINE OF CONVECTION ARRIVES HERE IN MIDDLE TENNESSEE THIS EVENING IT WILL BE FOLLOWED BY SIGNIFICANT RAINFALL POSSIBLY FOR SEVERAL HOURS AT SOME LOCATIONS IN THE MID STATE THAT COULD LEAD TO FLASH FLOODING. THIS IN ADDITION TO THE THREAT FOR DAMAGING WINDS WITH THE INITIAL LINE OF CONVECTION. ARRIVAL TIMES IN PREVIOUS DISCUSSION STILL ON TRACK. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jun 4, 5:42 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 542 PM CDT WED JUN 4 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-051000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 542 PM CDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. HERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TONIGHT. A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE INTO THE AREA AS THE EVENING HOURS PROGRESS AND THEN MOVE SOUTHWARD ACROSS THE MID STATE THROUGH THE EARLY MORNING HOURS ON THURSDAY. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. SOME OF THESE THUNDERSTORMS COULD ALSO PRODUCE BRIEF HEAVY RAINFALL...AND AS THIS COMPLEX MOVES SLOWLY TO THE SOUTH...PONDING OF WATERS ON ROADWAYS TO ISOLATED FLASH FLOODING COULD ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE WEATHER WILL BE POSSIBLE BOTH THURSDAY AND FRIDAY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. WHILE DIURNALLY DRIVEN THUNDERSTORMS WILL BE POSSIBLE...THUNDERSTORM COMPLEXES MAY DEVELOP UPSTREAM AND MOVE INTO MIDDLE TENNESSEE. THE MAIN THREAT WITH ANY STORMS THAT DEVELOP OR MOVE INTO THE MID- STATE AREA WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO THURSDAY MORNING...AS WELL AS DURING THE AFTERNOON THROUGH EARLY EVENING HOURS ON THURSDAY AND FRIDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jun 4, 5:33 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 533 PM CDT WED JUN 4 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-051000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 533 PM CDT WED JUN 4 2014 ...SEVERE THUNDERSTORMS EXPECTED TO MOVE INTO MIDDLE TENNESSEE TONIGHT... A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP ACROSS SOUTHERN KENTUCKY AND PUSH INTO MIDDLE TENNESSEE EARLY THIS EVENING AND MOVE SOUTHWARD ACROSS THE MID STATE FOR THE REMAINDER OF THE EVENING HOURS...EVENTUALLY PUSHING SOUTH OF THE MID STATE DURING THE EARLY MORNING HOURS ON THURSDAY. WITHIN THIS THUNDERSTORM COMPLEX...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP...WITH MAIN THREATS BEING DAMAGING STRAIGHT LINE WINDS. HOWEVER...HAIL AND ISOLATED TORNADOES CAN ALSO NOT BE RULED OUT. SOME OF THESE THUNDERSTORMS COULD ALSO PRODUCE BRIEF HEAVY RAINFALL...WITH FLASH FLOODING BEING POSSIBLE IN SOME LOCATIONS AS THESE STORMS MOVE SLOWLY ACROSS THE MID STATE. FOR THOSE WHO ARE PARTICIPATING IN OUTDOOR ACTIVITIES THIS EVENING...CAUTION IS ADVISED...ESPECIALLY FOR THOSE IN THE NASHVILLE METRO AREA...WHERE THE BEST POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL BE BETWEEN 8 PM AND MIDNIGHT. PLEASE STAY TUNED TO NOAA WEATHER RADIO...LOCAL MEDIA INTEREST...AND ALSO THE NATIONAL WEATHER SERVICE NASHVILLE WEBSITE AT WEATHER.GOV/NASHVILLE FOR THE LATEST ON THIS DEVELOPING WEATHER SITUATION. 31
Special weather statement, Jun 4, 9:15 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
915 PM CDT WED JUN 4 2014
TNZ009-010-050245-
CLAY-MACON-
915 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR CLAY AND MACON COUNTIES...
AT 915 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS NEAR TOMPKINSVILLE...MOVING SOUTHEAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BOLES...MOSS AND CELINA.
NICKEL SIZE HAIL...WINDS AROUND 50 MPH...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3663 8584 3662 8544 3661 8541 3648 8558
3663 8607 3664 8605
31Special weather statement, Jun 4, 10:05 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 PM CDT WED JUN 4 2014
TNZ008-050330-
SUMNER-
1005 PM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY...
AT 1005 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR FRANKLIN...MOVING EAST AT
35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE MITCHELLVILLE...PORTLAND...OAK
GROVE AND WESTMORELAND.
SMALL HAIL...WINDS 40 TO 50 MPH.....BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THIS
STORM.
LAT...LON 3665 8635 3665 8621 3664 8621 3650 8623
3656 8660 3661 8659 3665 8655 3666 8651
3666 8635
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jun 4, 10:05 PM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | OHX | Macon | 28 min |
| Jun 4, 10:55 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 35 min |
| Jun 4, 11:09 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 36 min |
| Jun 5, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 42 min |
| Jun 5, 12:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 12:55 AM CDT | Special Weather Statement | OHX | Robertson | 50 min |
| Jun 5, 1:03 AM CDT | Special Weather Statement | OHX | Maury, Williamson | 42 min |
| Jun 5, 1:42 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Marshall, Rutherford | 33 min |
| Jun 5, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 36 min |
| Jun 5, 2:19 AM CDT | Special Weather Statement | OHX | Hickman, Humphreys | 41 min |
| Jun 5, 2:25 AM CDT | Special Weather Statement | OHX | Sumner | 35 min |
| Jun 5, 2:30 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 15 min |
| Jun 5, 3:01 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys | 3 hr |
| Jun 5, 3:14 AM CDT | Special Weather Statement | OHX | Grundy | 31 min |
| Jun 5, 3:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 3:37 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys | 3 hr |
| Jun 5, 3:41 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 5, 3:46 AM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 5, 3:51 AM CDT | Special Weather Statement | OHX | Maury | 39 min |
| Jun 5, 4:15 AM CDT | Special Weather Statement | OHX | Lewis | 45 min |
| Jun 5, 4:19 AM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 5, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 50 min |
| Jun 5, 4:48 AM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Jun 5, 5:02 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 43 min |
| Jun 5, 5:18 AM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Jun 5, 5:58 AM CDT | Flash Flood Warning | OHX | Dickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more | 5 hr |
| Jun 5, 6:27 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 63 min |
| Jun 5, 6:53 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 37 min |
| Jun 5, 8:15 AM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 3 hr |
| Jun 5, 8:17 AM CDT | River Flood Warning | OHX | Perry | 35 hr |
| Jun 5, 8:20 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Perry, Wayne | 3 hr |
| Jun 5, 8:27 AM CDT | Special Weather Statement | OHX | Williamson | 48 min |
| Jun 5, 8:33 AM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Jun 5, 9:41 AM CDT | Special Weather Statement | OHX | Giles | 64 min |
| Jun 5, 10:01 AM CDT | Flash Flood Watch | OHX | Dickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more | 30 hr |
| Jun 5, 11:03 AM CDT | Flash Flood Warning | OHX | Giles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more | 8 hr |
| Jun 5, 1:57 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Perry, Wayne | 5 hr |
| Jun 5, 2:01 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 59 min |
| Jun 5, 2:38 PM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Jun 5, 3:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 68 min |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 53 min |
| Jun 5, 3:30 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 33 min |
| Jun 5, 6:39 PM CDT | River Flood Warning | OHX | Hickman | 18 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.